Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. New York Math. Soc., Volume 2, Number 6 (1893)
Bull. Amer. Math. Soc. 2 (1893)
More Information
Full-text PDF Free Access     Request Permissions
Some of the developments in the theory of ordinary differential equations between 1878 and 1893
T. Craig.
Bull. Amer. Math. Soc. 2 (1893), 119-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557226
On a general formula for the expansion of functions in series
W. H. Echols.
Bull. Amer. Math. Soc. 2 (1893), 135-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557227
On the early history of the non-euclidian geometry
Emory McClintock.
Bull. Amer. Math. Soc. 2 (1893), 144-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557228
Notes
Bull. Amer. Math. Soc. 2 (1893), 147-148
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 2 (1893), 148-150
More Information
Full-text PDF Free Access     Request Permissions